# SDR CA100105001

- Difficulty date: December 18, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 30,826 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 8781K11
- Condition: Overheated
- Location: Lt Console
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE INSTRUMENTS FLICKERING ON/OFF WITH AN ARCING SOUND FROM LT ESSENTIAL BUSS TIE SWITCH UPON INSP FOUND THE PLASTIC BASE CRACKED AND ALSO EVIDENCE OF OVERHEATING WAS NOTED.
